# SDR DALA1036939864

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR PANEL 78 HAS CORROSION AROUND FASTENER HOLES.  REMOVED CORROSION IAW SRM 51-10-3, MAT LOSS FOUND TO BE OUT OF LIMITS. FABRICATED DOUBLER IAW SRM 51-70-4, 2 EA HOLES.  REMOVED CORROSION ON 8 OF 10 HOLES FOUND TO BE WITHIN LIMITS IAW SRM 51-10-2.
